Sh:633

Bib entry
@article{Sh:633,
 author = {Goldstern, Martin and Shelah, Saharon},
 title = {{Order polynomially complete lattices must be large}},
 journal = {Algebra Universalis},
 fjournal = {Algebra Universalis},
 volume = {39},
 number = {3-4},
 year = {1998},
 pages = {197--209},
 issn = {0002-5240},
 doi = {10.1007/s000120050075},
 mrclass = {06A07 (03E35 03E55 06B05 08A40)},
 mrnumber = {1636999},
 mrreviewer = {A. Kanamori},
 doi = {10.1007/s000120050075},
 note = {\href{https://arxiv.org/abs/math/9707203}{arXiv: math/9707203}},
 arxiv_number = {math/9707203}
}